Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Regularity and paracompactness: relation in the field of fuzziness

Citation

Lupiáñez, Francisco Gallego. «Regularity and Paracompactness: Relation in the Field of Fuzziness». Intelligent and Fuzzy Systems, editado por Cengiz Kahraman et al., vol. 758, Springer Nature Switzerland, 2023, pp. 65-68. https://doi.org/10.1007/978-3-031-39774-5_8.

Abstract

In this paper we obtain two characterizations of regular fuzzy topological spaces using Luo's and Abd El-Monsef and others’ paracompact fuzzy topological spaces. Thus, it shows that regularity of fuzzy topological spaces can be considered as a paracompact-type property with several kinds of paracompact fuzzy topological spaces. Indeed, we prove that for a fuzzy Hausdorff fuzzy topological space (in any of Wuyts and Lowen’s definitions that are good extensions of Hausdorffness) there is a characterization using Luo’s paracompact fuzzy topological spaces, and also another result with a characterization using definition due to Abd El-Monsef, Zeyada, El-Deeb, and Hanafy. This supposes a stimulus for further investigations, tending to obtain characterizations of other fuzzy separation properties (for example fuzzy normality, fuzzy complete regularity,..) as fuzzy covering properties.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords